# SDR REXA04037

- Difficulty date: November 24, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flaps
- Part time: 5,158 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON APPROACH.  QRH FOLLOWED UNEVENTFUL LANDING.  SYSTEM RESET, PLACED FLAPS ON 72 HOUR WATCH IAW AD 98-20-01.
